MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE SYSTEM, FUSION PUMP; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE SYSTEM, FUSION PUMP; UNIT, PHACOFRAGMENTATION
Model Number OPO71
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown / not provided, per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Date of event: date unknown/ not provided.Telephone number (b)(6) , unknown / not provided, unknown / not provided.Device evaluation: the product is not available for investigation, therefore no testing could be performed.The reported event cannot be confirmed.For this lot, all devices meet material, assembly, and performance specifications at the time of product release.Based on the information obtained, there is no indication of product malfunction or product deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints.Despite several follow up attempts, no further information was provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the packaging of the device was perforated.This was not used on a patient.Despite several follow ups, no further information was provided.
 
Additional Manufacturer Narrative
Additional information: through follow-up we learned that the inner packaging was found pierced from the outside-in and the shipping box was also damaged.It was learned that the delivery took place on (b)(6) 2022 and the fax was received on (b)(6) 2022.No additional information was provided.The device had the inner packaging broken, as well as the shipping box.No further information was reported.Section h6 - medical device problem code: 2284 - device damaged prior to use.  device evaluation: no product was returned for evaluation.However, an image of the suspect product was provided by the customer.The image depicts an opo71 tubing pack from lot 60305648 with a large puncture through the tyvek lid from the outside in.The reported issue is confirmed, however, how and when the tyvek lid was damaged cannot be determined.Conclusion: based on the information obtained, the reported issue is confirmed.However, how and when the puncture occurred cannot be determined.Therefore, product malfunction and product deficiency cannot be confirmed.Damage indicates that the puncture was introduced from the outside of the packaging inward.There are multiple contributing factors that could contribute the this reported issue such as transportation issue, user handling issue and/or storage issue.A nonconformance was initiated to further investigate this issue and a corrective action will be implemented if required per the non conformance results.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE SYSTEM, FUSION PUMP
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14058569
Report Number3012236936-2022-00775
Device Sequence Number11993266
Product Code HQC
UDI-Device Identifier05050474534445
UDI-Public(01)05050474534445(17)240629(10)60305648
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model NumberOPO71
Device Catalogue NumberOPO71
Device Lot Number60305648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown